| Model Number |
FLIPCUTTER II, SHORT 8.5MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an acl surgery the tip of the device broke off.The device did not break inside the patient.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged, flipcutter¿ ii, ar-1204as-85, batch 3248134696, was received for investigation.Upon visual evaluation, it was noted that the cutter tip (b)(6) and cutter pin (b)(6) are broken.Functional testing was not performed due to the damage to the device.The most likely cause is attributed to misuse due to prying/leveraging the device during use.